Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Hypothyroidism raised esr raised wbc

Premium Questions

doctor1 MD

to raise the Armour to 60mg, but I felt it should be a lot higher. I have also read that a 60yr old woman ...

doctor1 MD

for under active thyroid that the doctor recently raised her dosage - should we go to the ER? ...

doctor1 MD

followup with primary and a rheumatologist . Only "abnormal" findings were slightly elevated ESR and Eosinophil count . WBC and platelet count were low end but within reference ranges. I do not have a history ...

doctor1 MD

I have been diagnosed with hypothyroidism in 2012. Following is the history of my test reports. 1 .... Sugar test were normal everytime and I don't have family history of diabetes or hypothyroidism. Lipid ...

doctor1 MD

exercising in a gym. Lately she has been diagnosed with hypothyroidism and taking medicines for it. She feels dizzy also when she raises her head to do something. She's losing confidence. Please help. ...

Public Forum Discussions

doctor1 MD

numerous in clumps three years back. Some how it was cured . She was also having raised ESR.in the mean ...Sir my wife 42 years old is an old case of hypothyroidism since 2003 and is on altroxin 0.01 mg ...

doctor1 MD

which raised my parathyroid hormone. She put me on vitamin D and said to follow up in 3 months. However ...

doctor1 MD

Hello. I was just diagnosed with hypothyroidism based on high TSH result (6.4). I was prescribed levothyroxine which I haven t started yet. What part does stress play in raising the level (I ve had a lot ...

doctor1 MD

everything fine apart from WBC is 13 and my ESR come back normal to. I had a IgM test and i IGG test. The Ig ...

doctor1 MD

, then returns when pills are done. Had bloodwork - all normal except eleveated ESR . RA factor and ANA are negative. I m hypothyroid - tested within normal range, although a bit higher than 6 months ago. Losing ...

doctor1 MD

hypothyroidism . I am on medication since last 4 years. After my pregnancy (3 years ago) this problem has raised ...

doctor1 MD

Hello,I m a hypo thyroid patient my tab was raised n it was 7.1 now ithas reached within normal range now..my doctorgave meduphaston and ginexin f ,am I likelytoconceive as she called me ...

doctor1 MD

Hi, my wife is pregnant and is in 5th month. She is hypothyroid after our first baby. Recently, we ... of medicine which her gynae has now raised it to 100. We would like to take advise from endochronologist ...

doctor1 MD

month ago, we switched my treatment to dessicated thyroid, starting at 1/4 grain 2X a day and raising it after 10 days to 1/2 grain 2 x a day.. My throat had started to feel sore so we raised it to the 1 grain ...

doctor1 MD

I have a number of serious health problems, Hypoparathyroidism, hypothyroid, sjogrens, fibro ... raised and i have developed a heart murmur and awaiting an echo scan. I am worried of having a stroke ...

Mobile Questions and Answers

doctor1 MD

Hi, Raised TSH levels means you have hypothyroidism. You consult a physician and start on medication. Hypothyroidism is associated with infertility mainly due to abortions or implantation failures. Regards

doctor1 MD

Take care and wish you good health

doctor1 MD

this may reflect an abnormality of your blood counts. please call your doctor